# SDR SWAA2016091507821

- Difficulty date: November 10, 2014
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 35,855 hours, 20,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK FORWARD OTBD HOLE ON FLANGE CRACKED AT BS 727B, RBL 24.75.  REPAIRED FLANGE IAW EA.
